Repositório Institucional da Universidade de Aveiro > Departamento de Matemática > MAT - Artigos >
 Positive solutions for nonlinear periodic problems
Please use this identifier to cite or link to this item http://hdl.handle.net/10773/5462

title: Positive solutions for nonlinear periodic problems
authors: Filippakis, Michael
Papageorgiou, Nikolaos
Staicu, Vasile
keywords: Scalar p-Laplacian
degree theory
Picone’s identity
positive solution
issue date: 2008
publisher: Springer Verlag
abstract: We consider a nonlinear periodic problem driven by the scalar p-Laplacian and with a nonsmooth potential. Using the degree map for multivalued perturbations of (S)+-operators and the spectrum of a weighted eigenvalue problem for the scalar periodic p-Laplacian, we prove the existence of a strictly positive solution.
URI: http://hdl.handle.net/10773/5462
ISSN: 1385-1292
source: Positivity
appears in collectionsMAT - Artigos

files in this item

file description sizeformat
P44-Positivity_12 (2008), 733–750.pdf264.19 kBAdobe PDFview/open
Restrict Access. You can Request a copy!

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! RCAAP OpenAIRE DeGóis
ria-repositorio@ua.pt - Copyright ©   Universidade de Aveiro - RIA Statistics - Powered by MIT's DSpace software, Version 1.6.2